MathSciNet Relay Station
MathSciNet bibliographic data
MR280688 30.10 (42.00)
Beller, E.; Newman, D. J. An $l\sb{1}$ extremal problem for polynomials. Proc. Amer. Math. Soc. 29 1971 474–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement